# SDR J7SA2025082600453

- Difficulty date: August 17, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N378FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500523
- Aircraft time: 6,105 hours, 4,018 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0742
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AP FAIL CAS FOLLOWED BY SWPS FAULT, FLAP FAIL, PTRIM BKP FAIL, AND SPOILER FAULT CAS ILLUMINATED WHILE CRUISING AT FL450. CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT. DURING DESCENT, THE SPEED TAPE DISPLAYED A CONTINUOUS MAX SPEED CAUTION UNTIL 3000 FT DESPITE LOWER SPEEDS, AND THE FLAPS AND PITCH INDICATOR SHOWED YELLOW X’S. REPLACED FCE 1 IAW PHENOM 300 AMM 27-03-01. RIGGED UNIT AND OPS CHECKS OF FLAPS, PITCH TRIM, AND PRESSURIZATION SYSTEMS SATISFACTORY WITH NO DEFECTS FOUND.
